# SDR 1AZA202301076001

- Difficulty date: January 6, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N511JD
- Make and model: Cessna 208B
- Aircraft serial: 208B5646
- Aircraft time: 1,153 hours, 1,297 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Punctured
- Location: Tire
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT THE PILOT NOTED THE LEFT MAIN TIRE DEFLATED LATE IN THE ROLLOUT.  A REPLACEMENT NEW TIRE AND TUBE WERE INSTALLED AND THE AIRCRAFT RETURNED TO THE MAIN BASE.  FOLLOWING INSPECTION OF THE AIRCRAFT IT WAS RETURNED TO SERVICE.  EVALUATION OF THE TIRE AND TUBE SHOWED  A VERY MINOR PUNCTURE OF THE TUBE IN THE AREA OF THE INBOARD SIDEWALL. NO EVIDENCE WAS FOUND INSIDE THE TIRE OR THROUGH THE TIRE SIDEWALL THAT WOULD HAVE CONTRIBUTED TO THE PUNCTURE.
